Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate questions.

Posted by chumbawumba on March 8, 2018, at 1:05:03

In reply to Parnate questions., posted by Trapper7741 on February 7, 2018, at 16:05:42

I'm taking Parnate 60 mg and I don't feel fatigue. It's more the oppposite problem, Parnate gives me vicious insomnia.

My pdoc has said you can go as high as 120 mg. But I'm using ketamine as well as Lithium. In that context maxing out Parnate is a little tricky. Ketamine causes a temporary rise in my blood pressure and Parnate has undpredictable effects. I've fainted from orthostatic hypotension on Parnate.

Anyway, to your question I think thumbs up to more Parnate IMO. In my experience it's a good medication (better than SSRIs and SNRIs), and the tiredness can be combated with something like Vyvanse or modafanil. I was a bit surprised when I saw another member's pdoc was combining Vyvanse and Parnate. I would have thought the two together would be no bueno. But apparently not.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:chumbawumba thread:1096901